Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 252, NWS Little Rock, AR

April 10, 20085 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 10, 2008, 1:37 PM CDT for 5 counties in Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 1:37 PM CDT (18:37 UTC)
Expired
Apr 10, 2008, 2:15 PM CDT
In force
38 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Jackson County, AR, Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 8:42 AM CDTTornado WatchSPC7 hr
Apr 10, 9:51 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 696 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
696 m²/s²
0-3 km storm-relative helicity
979 m²/s²
Significant tornado parameter
2.1
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLZK 101838
SVRLZK
ARC067-095-117-145-147-101915-
/O.NEW.KLZK.SV.W.0252.080410T1837Z-080410T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
137 PM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PRAIRIE COUNTY IN CENTRAL ARKANSAS
  SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS
  SOUTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS
  NORTHWESTERN MONROE COUNTY IN EASTERN ARKANSAS
  WOODRUFF COUNTY IN EASTERN ARKANSAS

* UNTIL 215 PM CDT

* AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SCATTERED SEVERE THUNDERSTORMS FROM WEST POINT TO 2 MILES WEST
  OF HAZEN...MOVING NORTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DE VALLS BLUFF...AUGUSTA AROUND 145 PM CDT...
  TUPELO...PATTERSON AROUND 200 PM CDT...
  BRINKLEY...MCCRORY AROUND 205 PM CDT...
  HUNTER AROUND 215 PM CDT...

&&
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE IN LITTLE ROCK.

LAT...LON 3469 9170 3526 9158 3555 9104 3527 9101
      3500 9102 3499 9112 3490 9113 3463 9164
TIME...MOT...LOC 1837Z 228DEG 44KT 3524 9145 3475 9159

$$

46
1 follow-up statement
000 
WWUS54 KLZK 101905
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
204 PM CDT THU APR 10 2008

ARC145-101914-
/O.CAN.KLZK.SV.W.0252.000000T0000Z-080410T1915Z/
WHITE AR-
204 PM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.

LAT...LON 3555 9104 3526 9101 3501 9102 3499 9113
      3490 9113 3482 9133 3484 9149 3519 9139
      3519 9137 3530 9136
TIME...MOT...LOC 1904Z 228DEG 44KT 3546 9115 3497 9129

$$

ARC067-095-117-147-101915-
/O.CON.KLZK.SV.W.0252.000000T0000Z-080410T1915Z/
JACKSON AR-MONROE AR-PRAIRIE AR-WOODRUFF AR-
204 PM CDT THU APR 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR WOODRUFF...NORTHEASTERN PRAIRIE...NORTHWESTERN MONROE AND
SOUTHEASTERN JACKSON COUNTIES...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM TUPELO TO 10 MILES WEST OF 
BRINKLEY...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BEEDEVILLE...PATTERSON...COTTON PLANT AND HUNTER.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHERN ARKANSAS.

LAT...LON 3555 9104 3526 9101 3501 9102 3499 9113
      3490 9113 3482 9133 3484 9149 3519 9139
      3519 9137 3530 9136
TIME...MOT...LOC 1904Z 228DEG 44KT 3546 9115 3497 9129

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:13 AM CDT, 7 hours 24 minutes earlier.

Area forecast discussion, Apr 10, 6:13 AM CDT, 7 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
613 AM CDT THU APR 10 2008

.AVIATION...
A WARM FRONT OVER NORTHERN ARKANSAS WILL CONTINUE TO LIFT NORTH
WHILE A STRONG COLD FRONT ADVANCES FROM THE WEST. SHOWERS AND
THUNDERSTORMS WILL CONTINUE OVER THE NORTH BEFORE THE COLD FRONT
TAKES OVER AND PRECIPITATION BECOMES LIKELY ELSEWHERE. SOME STORMS
WILL BE STRONG WITH DAMAGING WINDS AND POSSIBLE TORNADOES. EVEN
WHERE THUNDERSTORMS ARE NOT PRESENT...GRADIENT WINDS NEAR 30 MPH
WILL PERSIST. WIDESPREAD MVFR TO IFR CONDITIONS WILL PERSIST UNTIL
THE FRONTAL PASSAGE WHEN CONDITIONS WILL SLOWLY IMPROVE TO VFR
AREA WIDE BY THE END OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 243 AM CDT THU APR 10 2008/

DISCUSSION...
CONCERNS TODAY ARE MAJOR SEVERE WEATHER EVENT POSSIBLE AND
FLOODING ACROSS ARKANSAS. VERY ACTIVE EARLY THIS MORNING OVER WEST-
CENTRAL TO NORTH AR...WITH THE BOUNDARY STALLED OVER N-CENTRAL
AR...AND AS THE UPPER ENERGY LIFTS ACROSS THE REGION. SEVERE
STORMS HAVE DEVELOPED WITH SOME TORNADIC POTENTIAL ALONG WITH HAIL
AND STRONG WINDS. 50+ KNT 850MB JET SURGING OVER NW AR...AND WITH
VEERING PROFILE...HAVE ALLOWED A FEW STORMS TO GO TORNADIC. REST
ARE SEVERE WITH HAIL...WIND POTENTIAL. HEAVY RAIN THREAT CONTINUES
OVER AREA...WITH FLASH FLOOD WARNINGS BEING ISSUED FOR MANY
COUNTIES. PRECIP WATER VALUES AROUND A INCH...BUT MOISTURE
TRANSPORT WITH JET ADDING ADDITIONAL MOISTURE. CURRENT TORNADO
WATCH. SURFACE WINDS WILL ALSO BE UP TO LAKE WIND ADVISORY
CRITERIA TODAY.

SHORT TERM...TODAY THROUGH SUNDAY NIGHT
STRONG SURFACE AND UPPER SYSTEM TO MOVE ACROSS AR TODAY
PRODUCING SEVERE STORMS...WITH LARGE HAIL...DAMAGING
WINDS...AND TORNADOES. WIND PROFILES WILL CERTAINLY SUPPORT
TORNADIC DEVELOP...WITH ISOLATED SUPER CELLS WITH POTENTIALLY
STRONG AND LONGER LIVED TORNADOES. STRONG SQUALL LINE WILL MOVE
ACROSS THE STATE MID TO LATE MORNING IN THE WEST...CENTRAL AREAS
AND THE LITTLE ROCK AREA AROUND NOON TO AFTERNOON...THEN IN THE
EAST IN THE EVENING. JET DYNAMICS REMAIN STRONG AND IMPRESSIVE
VEERING PROFILE WILL BE IN PLACE...WITH LI TO -5...CAPE TO AROUND
1500 J/KG...& HELICITY OF 0-3KM NEARLY 1000 M2/S2. THE SURFACE AND
UPPER LOW PULL MORE N-NE...WHICH MAY SHEAR DYNAMICS JUST A BIT.
MODELS HAVE SPED THINGS UP A BIT...WITH THE SQUALL LINE PUSHING
EAST OF AR 00Z TO 04Z. WILL SEE SOME LIGHTER SHOWERS AND
THUNDERSTORMS BEHIND THE FRONT...WITH CLOUDS LINGERING. SECONDARY
UPPER LEVEL ENERGY ROTATES AROUND THE BASE OF THE UPPER
TROUGH...SO SOME PRECIP LINGERS INTO FRIDAY MORNING...BEFORE ALL
PUSHING EAST FRIDAY AFTERNOON. BREEZY WITH DECREASING CLOUDS
FRIDAY AFTERNOON...WITH COOLER TEMPS. SURFACE RIDGING OVER THE WEEKEND.

LONG TERM...MONDAY THROUGH WEDNESDAY
MODELS CONTINUE TO ADVERTISE A DRY EXTENDED PERIOD WITH A HIGHLY
AMPLIFIED UPPER FLOW IN PLACE INITIALLY. PATTERN IS KNOCKED DOWN
SOMEWHAT AS THE PERIOD PROGRESSES AS NEXT SYSTEM PASSES WELL TO
THE NORTH OF THE AREA. SOME DIFFERENCES BETWEEN THE MODELS
CONTINUE TO EXIST BUT THEY SHOULD NOT HAVE A DIRECT IMPACT ON OUR
SENSIBLE WEATHER. THAT BEING SAID...WILL CONTINUE TO FOLLOW THE
MORE CONSISTENT GFS SOLUTION THIS MORNING.

PERIOD INITIATES WITH LARGE RIDGE OVER THE ROCKIES/UPPER MIDWEST
..ANCHORED BY LARGE EASTERN PACIFIC AND EASTERN CONUS TROFS.
INTENSE UPPER LOW OVER SOUTHEAST CANADA WILL CONTINUE TO LIFT OUT
WITH DEEP NORTHWEST FLOW LEFT IN ITS WAKE. SOME LINGERING MOISTURE
OVER THE EAST INITIALLY BUT OVERALL GENERALLY CLEAR SKIES WILL
PREVAIL MONDAY AND TUESDAY AS SURFACE RIDGE DOMINATES.

SURFACE LOW OVER THE UPPER MIDWEST WEDNESDAY WILL FLATTEN THE RIDGE
OUT AND DRAG THE NEXT SURFACE FRONT TOWARDS THE AREA WEDNESDAY
NIGHT. SYSTEM LACKS MOISTURE AND WILL CONTINUE THE DRY FORECAST.
WITH PRONOUNCED NORTH TO NORTHWEST FLOW IN PLACE...TEMPERATURES WILL
AVERAGE BELOW NORMAL ON MONDAY WITH A SLOW WARMING TREND DAYS SIX
AND SEVEN. MAV/MEX NUMBERS LOOK GOOD ARE GENERALLY ACCEPTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76  56  64  42 / 100  70  20  20
CAMDEN AR         80  59  71  46 / 100  70  30  10
HARRISON AR       73  50  60  39 / 100  40  10  10
HOT SPRINGS AR    78  57  70  43 / 100  50  20  10
LITTLE ROCK   AR  78  59  70  44 / 100  70  20  20
MONTICELLO AR     81  61  71  48 /  80  80  40  20
MOUNT IDA AR      76  55  70  43 / 100  40  10  10
MOUNTAIN HOME AR  74  52  61  38 / 100  40  20  10
NEWPORT AR        76  59  65  43 / 100  80  20  20
PINE BLUFF AR     79  60  71  46 /  90  90  30  20
RUSSELLVILLE AR   75  53  65  41 / 100  40  10  10
SEARCY AR         76  58  68  43 / 100  80  20  20
STUTTGART AR      78  61  70  45 /  90  90  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...58 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, Apr 10, 10:30 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1030 AM CDT THU APR 10 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1030 AM CDT THU APR 10 2008

...A DANGEROUS SEVERE WEATHER EPISODE ACROSS ARKANSAS IS EXPECTED
TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE EXPECTED TODAY.

A COLD FRONT WILL MOVE EAST ACROSS THE STATE TODAY. ABUNDANT
MOISTURE WILL BE IN PLACE AHEAD OF THE FRONT...AS WELL AS SUFFICIENT
INSTABILITY FOR THUNDERSTORM DEVELOPMENT.  THESE CONDITIONS...ALONG
WITH A POWERFUL MID AND UPPER LEVEL WIND FIELD...WILL PROMOTE THE
DEVELOPMENT OF LONG-LIVED...SUPERCELL THUNDERSTORMS.

IN ADDITION TO SEVERE WEATHER...HEAVY RAIN WILL BE POSSIBLE. WITH
THE GROUND NEARLY SATURATED IN MOST AREAS...IT WILL NOT TAKE A LOT
OF RAIN TO PRODUCE ADDITIONAL FLASH FLOODING. ANY ADDITIONAL
RAINFALL WILL ALSO AFFECT RIVER FLOODING CONDITIONS.

RESIDENTS ACROSS ARKANSAS ARE ADVISED TO REVIEW SEVERE WEATHER...AND
FLASH FLOOD SAFETY RULES.  ALSO...PLEASE MONITOR THE LATEST WEATHER
WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE.

EXCESSIVE RUNOFF FROM HEAVY RAINS OVER THE LAST TWO WEEKS WILL
CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER
CROSSINGS ACROSS MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS.
THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER...THE CACHE
AND OUACHITA RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXCESSIVE RUNOFF FROM HEAVY RAINS OVER THE LAST TWO WEEKS WILL
CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER
CROSSINGS ACROSS MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS.
THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER...THE CACHE
AND OUACHITA RIVERS.

SHOWERS WILL STILL BE POSSIBLE FRIDAY AND SATURDAY AS MOISTURE WRAPS
AROUND THE DEPARTING LOW. HIGH PRESSURE WILL MOVE IN BEHIND THE
DEPARTING STORM FOR SEVERAL DAYS OF DRY CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED ACROSS MOST AREAS ON TODAY.

&&

MORE INFORMATION ON THE SEVERE WEATHER POTENTIAL FOR TONIGHT AND
THURSDAY CAN BE FOUND AT THE FOLLOWING WEB PAGE...

WWW.WEATHER.GOV/LZK/HTML/SVR0408.HTM

58

In the hours before

Local storm report, Apr 10, 7:58 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
758 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      HUMNOKE                 34.54N 91.76W
04/09/2008                   LONOKE             AR   LAW ENFORCEMENT

            MANY ROADS IN SOUTHERN LONOKE COUNTY ARE FLOODED...
            INCLUDING HIGHWAY 13 SOUTH OF CARLISLE AND HIGHWAY 31
            BETWEEN BLAKEMORE AND COY. SEVERAL COUNTY ROADS IN
            COY...ALLPORT AND HUMNOKE HAVE BEEN FLOODED.

0350 AM     FLASH FLOOD      MOUNTAIN VIEW           35.87N 92.11W
04/10/2008                   STONE              AR   EMERGENCY MNGR

            LOCAL COORDINATOR REPORTS DAMAGES DUE TO FLOODING
            ASSOCIATED WITH HEAVY RAINS THROUGHOUT THE COUNTY.

0420 AM     FLASH FLOOD      PRIM                    35.70N 92.12W
04/10/2008                   CLEBURNE           AR   EMERGENCY MNGR

            HIGHWAY 263 IS IMPASSABLE DUE TO FLASH FLOODING.

0420 AM     FLASH FLOOD      LESLIE                  35.83N 92.56W
04/10/2008                   SEARCY             AR   EMERGENCY MNGR

            THE CITY OF LESLIE IS FLOODED...ALONG WITH HIGHWAY 65
            BETWEEN MARSHALL AND LESLIE.

0430 AM     FLASH FLOOD      NEWBURG                 36.12N 91.95W
04/10/2008                   IZARD              AR   EMERGENCY MNGR

            HIGHWAY 9 NORTH BETWEEN NEWBURG AND BROCKWELL IS
            FLOODED...WITH SEVERAL OTHER COUNTY ROADS FLOODED.

0620 AM     FLASH FLOOD      CAVE CITY               35.95N 91.55W
04/10/2008                   SHARP              AR   EMERGENCY MNGR

            LOCAL COORDINATOR REPORTED SEVERAL COUNTY ROADS WASHED
            OUT IN THE SOUTHERN PORTION OF SHARP COUNTY.

&&

58
Local storm report, Apr 10, 8:48 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      CLARKSVILLE             35.46N 93.47W
04/10/2008                   JOHNSON            AR   LAW ENFORCEMENT

            STREET FLOODING WAS REPORTED ACROSS THE COUNTY.

&&

219
Local storm report, Apr 10, 12:16 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1216 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      HARDY                   36.32N 91.48W
04/10/2008                   SHARP              AR   NWS EMPLOYEE

            SPRINGFIELD WFO REPORTED HIGHWAY 63 CLOSED BETWEEN
            MAMMOTH SPRING AND HARDY DUE TO FLOODING.

1100 AM     FLOOD            BISMARCK                34.32N 93.17W
04/10/2008                   HOT SPRING         AR   PUBLIC

            PARTS OF LAKE DEGRAY STATE PARK IS REPORTED TO BE UNDER
            WATER.

&&

222
Local storm report, Apr 10, 12:30 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     FLASH FLOOD      JACKSONVILLE            34.87N 92.13W
04/10/2008                   PULASKI            AR   PUBLIC

            SEVERAL ROADS IN JACKSONVILLE WERE REPORTED TO BE
            FLOODED.

&&

55
Local storm report, Apr 10, 12:32 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1232 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     FLOOD            GRAVEL RIDGE            34.87N 92.19W
04/10/2008                   PULASKI            AR   NWS EMPLOYEE

            FLASH FLOODING REPORTED ON HIGHWAY 107.

&&

222
Local storm report, Apr 10, 12:38 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1238 PM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     FLASH FLOOD      JACKSONVILLE            34.87N 92.13W
04/10/2008                   PULASKI            AR   NWS EMPLOYEE

            MADDOX ROAD IN JACKSONVILLE IS BECOMING IMPASSABLE DUE TO
            WATER OVER THE ROAD IN SEVERAL LOCATIONS.

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:54 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more27 hr
Apr 9, 9:05 PM CDTTornado WarningLZKPolk, Scott40 min
Apr 9, 9:19 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope41 min
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott45 min
Apr 9, 10:12 PM CDTFlash Flood WarningLZKPolk3 hr
Apr 9, 10:57 PM CDTSevere Thunderstorm WarningLZKLogan, Yell48 min
Apr 9, 11:46 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell44 min
Apr 9, 11:54 PM CDTFlash Flood WarningLZKLogan, Montgomery, Pike, Polk, Scott, Yell5 hr
Apr 9, 11:58 PM CDTFlash Flood WarningLZKJohnson, Logan, Newton, Pope, Searcy, Yell5 hr
Apr 10, 12:21 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope39 min
Apr 10, 12:36 AM CDTTornado WarningLZKJohnson, Logan, Pope39 min
Apr 10, 12:45 AM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Searcy, Stone, Van Buren45 min
Apr 10, 1:12 AM CDTTornado WarningLZKJohnson, Pope, Searcy, Van Buren48 min
Apr 10, 1:22 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Izard, Perry, Pope and 4 more4 hr
Apr 10, 1:48 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone and 1 more42 min
Apr 10, 2:02 AM CDTTornado WarningLZKBaxter, Searcy, Stone, Van Buren28 min
Apr 10, 2:13 AM CDTSevere Thunderstorm WarningLZKConway, Johnson, Newton, Pope, Searcy, Van Buren32 min
Apr 10, 2:30 AM CDTTornado WarningLZKBaxter, Fulton, Izard, Stone60 min
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Independence, Pope, Searcy and 3 more39 min
Apr 10, 3:03 AM CDTTornado WarningLZKCleburne, Independence, Van Buren42 min
Apr 10, 3:06 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Independence, Izard, Marion, Searcy and 2 more39 min
Apr 10, 3:15 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 8 more4 hr
Apr 10, 3:20 AM CDTTornado WarningLZKCleburne, Independence, Izard, Sharp, Stone40 min
Apr 10, 3:30 AM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Izard and 5 more45 min
Apr 10, 3:49 AM CDTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Sharp, Stone41 min
Apr 10, 4:15 AM CDTTornado WarningLZKIndependence, Sharp45 min
Apr 10, 4:23 AM CDTRiver Flood WarningLZKSearcy29 hr
Apr 10, 4:48 AM CDTRiver Flood WarningLZKYell14 days
Apr 10, 4:57 AM CDTFlash Flood WarningLZKFulton, Independence, Sharp3 hr
Apr 10, 5:41 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion, Newton, Searcy3 hr
Apr 10, 6:10 AM CDTSevere Thunderstorm WarningLZKPolk, Scott65 min
Apr 10, 6:18 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Marion, Newton, Pope and 2 more42 min
Apr 10, 6:30 AM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Scott, Yell3 hr
Apr 10, 6:57 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Marion, Newton, Pope and 2 more48 min
Apr 10, 7:02 AM CDTRiver Flood WarningLZKFulton, Sharp37 hr
Apr 10, 7:08 AM CDTRiver Flood WarningLZKIzard, Stone62 hr
Apr 10, 7:19 AM CDTRiver Flood WarningLZKFranklin, Johnson, Logan3 days
Apr 10, 7:19 AM CDTRiver Flood WarningLZKPope, Yell67 hr
Apr 10, 7:19 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 10, 7:19 AM CDTRiver Flood WarningLZKFaulkner, Perry4 days
Apr 10, 7:21 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Fulton, Izard, Marion and 5 more3 hr
Apr 10, 7:35 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell40 min
Apr 10, 7:40 AM CDTRiver Flood AdvisoryLZKJefferson, Lincoln30 hr
Apr 10, 7:40 AM CDTRiver Flood AdvisoryLZKArkansas, Desha, Lincoln30 hr
Apr 10, 7:40 AM CDTRiver Flood AdvisoryLZKPulaski30 hr
Apr 10, 7:46 AM CDTRiver Flood WarningLZKWhite9 days
Apr 10, 7:58 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Independence, Perry, Pope and 2 more3 hr
Apr 10, 8:09 AM CDTFlash Flood WarningLZKFulton, Sharp3 hr
Apr 10, 8:14 AM CDTRiver Flood WarningLZKIndependence4 days
Apr 10, 8:37 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy4 hr
Apr 10, 8:43 AM CDTRiver Flood WarningLZKLawrence, Randolph47 hr
Apr 10, 8:43 AM CDTRiver Flood WarningLZKRandolph60 hr
Apr 10, 9:24 AM CDTSevere Thunderstorm WarningLZKIzard, Stone, Van Buren51 min
Apr 10, 9:44 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring46 min
Apr 10, 9:47 AM CDTRiver Flood WarningLZKFranklin5 hr
Apr 10, 10:02 AM CDTRiver Flood WarningLZKJefferson, Lincoln5 days
Apr 10, 10:02 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln6 days
Apr 10, 10:26 AM CDTTornado WarningLZKClark, Dallas, Grant, Hot Spring, Saline49 min
Apr 10, 11:11 AM CDTTornado WarningLZKLonoke, Pulaski, Saline49 min
Apr 10, 11:31 AM CDTFlash Flood WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski, Saline and 1 more2 hr
Apr 10, 11:38 AM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski40 min
Apr 10, 11:54 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Prairie, White, Woodruff51 min
Apr 10, 12:10 PM CDTFlash Flood WarningLZKBaxter3 hr
Apr 10, 1:17 PM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff3 hr
Apr 10, 2:15 PM CDTSevere Thunderstorm WarningLZKWoodruff20 min
Apr 10, 4:19 PM CDTRiver Flood WarningLZKPulaski18 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.